Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a general class of series of the form $ \sum c\sb ng(x+n)$


Author: R. D. Carmichael
Journal: Trans. Amer. Math. Soc. 17 (1916), 207-232
MSC: Primary 30E15
MathSciNet review: 1501038
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E15

Retrieve articles in all journals with MSC: 30E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1916-1501038-6
PII: S 0002-9947(1916)1501038-6
Article copyright: © Copyright 1916 American Mathematical Society